# SDR SWAA2015050539306

- Difficulty date: April 23, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6550817
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE PANEL FWD OF NR 5 SPOILER, JUST INBD OF ACTUATOR MOUNT STRUCTURE, CLAMP BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
